advertisement
Question
Posted by: Lettah | 2019/09/05

No periods since i left Depo for 9 months now

Good Morning I turned 34 years on 05 August and I have been on depo contraception for around 2 year now. My last injection was on the 29 October 2018 at 09:30, I was supposed to go back for my injection on 21 January 2019 but did not go as I am planning for a baby. I still have not received my periods please kindly assist. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/09/05

It can take up to a year for your periods to return after stopping Depo. Thisis a normal side effect.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement